Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I have heart failure with 30% EF function. Have been

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 1434 Questions
Question
I have heart failure with 30% EF function. Have been having candasarten slowly increased. It was increased to 16 mg this week. Past 3 days my blood pressure has been going up when I monitor it at home and I have tightness in my chest. blood pressure right now is 165 over 119. What do you recommend
Sun, 11 Feb 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Bhanu Partap 25 minutes later
Brief Answer:
You need proper evaluation

Detailed Answer:
Hello Sir

After going through the medical details provided by you I understand your concern for your health and I would like to ask you few things first

1. Apart from candesartan what other medicines you are taking?

2. When was the last time echo was done?

3. Did you underwent angiography anytime in the past?

4. When did the chest tightness happened like during some physical activity or simply at rest?

Kindly revert back with the required information as it will help me understand the clinical condition so as to give you a useful advice.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor